# SDR SWIA201335668

- Difficulty date: December 6, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 28,203 hours, 17,108 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND IN RT TRUNNION FASTENER HOLES TWO EACH COMMON TO LOWER WING PLANK & STEEL STRAP. C-CHECK REPAIRED DISCREPANT HOLES IN RT TRUNNION FASTENER HOLES TWO EACH COMMON TO LOWER WING PLANK & STEEL STRAP IAW REO 670-57-21-647 REV-- DATED 2013-12-18.
